# SDR 9721376641

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Syst
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED.  REDUCED POWER TO IDLE ON NR 2 ENGINE AND RETURNED TO NRT.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 ENGINE PRESSURE RELIEF VALVE, HIGH STAGE VALVE, AND HIGH STAGE CONTROL.  EXACT PART CAUSING EVENT TO BE DETERMINED.
